DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/1104

Title: Interaction of Shallow Water Waves
Authors: Raja Sekhar, T
Sharma, V D
Issue Date: 2008
Publisher: Wiley
Citation: Studies in Applied Mathematics, Vol 121, Iss 1, P 1 - 25
Abstract: In this paper, we consider the Riemann problem and interaction of elementary waves for a nonlinear hyperbolic system of conservation laws that arises in shallow water theory. This class of equations includes as a special case the equations of classical shallow water equations. We study the bore and dilatation waves and their properties, and show the existence and uniqueness of the solution to the Riemann problem. Towards the end, we discuss numerical results for different initial data along with all possible interactions of elementary waves. It is noticed that in contrast to the p-system, the Riemann problem is solvable for arbitrary initial data, and its solution does not contain vacuum state.
Description: Copyright for the published version belongs to Wiley
URI: http://dx.doi.org/10.1111/j.1467-9590.2008.00402.x
http://hdl.handle.net/2080/1104
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
shallowroot-TRS.pdf458KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback